Ohio, 2007

Hail and Damaging Winds in Ohio, April 11, 2007

April 11, 2007 · NWS ILN · 37 events in 22 counties and zones

A line of thunderstorms moved across southern and western Ohio during the evening ahead of a cold front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$343,000
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A line of thunderstorms moved across southern and western Ohio during the evening ahead of a cold front.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 11, 6:29 PM EST, 13 minutes earlier.

Area forecast discussion, Apr 11, 6:29 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
729 PM EDT WED APR 11 2007

.AVIATION /0Z-0Z/...
OCCLUSION MOVING INTO CWA AT ISSUANCE TIME THIS EVENING. WARM SIDE
OF THE FRONT WILL GENERALLY SEE A S-SE COMPONENT OF THE WIND...BUT
AS SOON AS THE OCCLUSION PASSES...THE COLD AIR WILL BRING SW TO W
WINDS 20 AND 25KTS WITH A LEADING STRONGER GUST FRONT WITH 40KT
GUSTS.

AFTER CONVECTIVE LINE MOVES THROUGH...CIGS WILL RISE INTO VFR
CATEGORY AND COULD STAY THERE FOR THE BETTER PORTION OF THE
OVERNIGHT HOURS.

UPPER LOW IS PROGGED TO NEITHER STRENGTHEN OR WEAKEN FOR THE NEXT 36
HRS AS IT TRACKS THROUGH SRN GTLKS REGION...COLD POOL WRAPPING
AROUND IT WILL BRING MVFR CIGS THROUGH THE DAY WITH STRONG WESTERLY
WINDS. EXPECT SOME SCATTERED SHOWERS ALONG AND N OF THE I70 CORRIDOR
BTWN DAY AND CMH DURING THE AFTERNOON.

FRANKS
&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
SURFACE ANALYSIS HAS LOW OVER WESTERN IL...WITH SOUTHERN FORECAST
AREA NOW GETTING INTO WARM SECTOR. THIN CLOUDS IN THE SOUTH HAS
ALLOWED FOR INCREASED INSTABILITY ESPECIALLY IN THE SOUTHWEST
FORECAST AREA BRINGING IN AN AREA OF SHRA AND TSRA. INSTABILITY STILL
MARGINAL...BUT SIGNIFICANT 0-1KM SHEAR (NEAR 30 TO EVEN 40 M/S)
PROGGED TO PUSH ACROSS SOUTHERN FORECAST AREA NOW THROUGH ABOUT
03Z. COULD SEE ISOLATED SEVERE...WITH EVEN SOME SMALL HAIL
POTENTIAL AS WB ZERO VALUES INCREASE TO MORE FAVORABLE RANGE FOR A
FEW HOURS THROUGH MID EVENING. RUC MODEL SOUNDINGS STILL SHOW
IMPRESSIVE LOW LEVEL CONVERGENCE WITH WINDS TO 40+ KTS AT ABOUT 2K
FEET.

AFTER ABOUT 03Z-06Z...THREAT FOR THUNDERSTRORMS DIMINISH WITH FROPA
THROUGH AREA. MAINLY SHOWERS FOR THURSDAY...WITH ALL AREA WARM
ENOUGH FOR RAIN TIL THURSDAY NIGHT...WHEN A MIX OF SNOW AND RAIN
POSSIBLE WITH H8 TEMPS APPROACHING -5 C. LOW LEVEL MOISTURE
REMAINS TRAPPED THROUGH MUCH OF AREA UNDER LOW LEVEL
INVERSION...KEEPING MO CLOUDY CONDITIONS FOR THU NIGHT. BY
FRIDAY...UPPER LOW PULLS OFF TO NE. THEN NOT MUCH OF A BREAK
BEFORE NEXT SYSTEM APPROACHES. A BIT OF A SOUTHERLY TREND FOR BOTH
THE NAM/GFS AND ENSEMBLES...SO HAVE DELAYED START OF PRECIP FOR
FRI NIGHT. WHILE NORTHERN FORECAST AREA STANDS TO SEE SOME RA/SN
MIX AGAIN AFTER ABOUT 06Z...SOME WEAK ELEVATED INSTABILITY WILL
ALLOW FOR THE POSSIBILITY OF THUNDER IN THE FAR SOUTH.
&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
EXTREMELY UNSETTLED AND ABNORMALLY COOL PATTERN FOR MID APR TO
PERSIST ACRS THE REGION THRU THE FIRST HALF OF THE EXTENDED.
UNFORTUNATE RESULT WILL BE ANOTHER COOL/RAW SPRING WEEKEND.  MODEL
GUIDANCE HAS CONVERGED ON A SFC LO TRACK ACRS THE TN VLY SAT AND SAT
NIGHT.  THERE STILL REMAIN SOME SUBTLE TIMING DIFFERENCES...WITH THE
CONSISTENT ECMWF AND MANY OF THE GFS ENSEMBLE MEMBERS FAVORING A
SLOWER PROGRESSION TO THE SFC LO...WHILE THE 12Z OP GFS AND NAM ARE
QUICKER WITH SFC LO TRACK.  DEVELOPMENT OF THE PHASED UPR TROF ALSO
COMES INTO PLAY...AS MAIN S/WV ASSOCD WITH SFC LO MOVES OUT OF THE
PLAINS SAT AND COMES INTO ALIGNMENT WITH POLAR UPR LO OVER THE
REGION...WITH A SHARPENING TO THE UPR TROF OVER THE ERN GRT LKS AND
APPALACHIANS BY SUNDAY.  AS MENTIONED ABV...ECMWF HAS BEEN FAR AND
AWAY MOST CONSISTENT SOLN OVER LAST SVRL RUNS...WITH OTHER MODELS
TRENDING TOWARDS ITS HANDLING OF SFC LO AND SENSIBLE WX THIS WEEKEND.

WITH TRACK OF SFC LO OVER TN VLY SAT...THREAT FOR TSTMS HAS
DIMINISHED SIGNIFICANTLY WITH POTENTIAL NOW GROWING FOR A STEADY
COLD RAIN.  12Z NAM IS EXCEPTIONALLY COLD IN THE BNDRY LYR...MORESO
THAN THE GFS...AND MODEL SOUNDINGS THROWING A SUGGESTION FOR MUCH OF
THE PCPN ON SAT TO FALL AS SNOW NORTH OF THE OHIO RIVER.  WHILE HAVE
BROUGHT AFTN HIGHS DOWN AS MUCH AS 7-10 DEG FROM PREV FCST FOR
SAT...THE COLD BEING ADVERTISED BY THE 12Z NAM APPEARS TO BE
EXCESSIVE FOR A COUPLE REASONS.  MODEL APPEARS TO BE KEEPING TEMPS
AT 40 OR LOWER ON SAT WITH MARGINAL BNDRY LYR THICKNESSES BTWN
1290-1300M SUPPORTING SNOW.  MID LVL HGTS...BNDRY LYR THICKNESSES
AND 850 TEMPS ARE ALL QUITE A BIT WARMER THAN DURING THE
UNSEASONABLY COLD WX EXPERIENCED LAST WEEKEND...SO FEEL IT IS
UNREALISTIC TO THINK THAT TEMPS WILL STAY BELOW 40 DEG ON SAT ATTM.
WHILE BNDRY LYR THICKNESSES AT 1300M AND LOWER IS USUALLY SUFFICIENT
TO SUPPORT WINTRY PCPN OR ALL SNOW...NEED BNDRY LYR THICKNESSES MORE
ON ORDER OF 1290M OR LOWER AT THIS TIME OF THE YEAR FOR THAT
RESULT.  WITH BULK OF THE PCPN FALLING DURING THE DAY SAT EXPECT
MOST LIKELY SCENARIO WOULD BE SOME WET FLAKES MIXING IN WITH PCPN
SAT MRNG...THEN A COLD RAIN AND RAW NE WINDS FOR SAT AFTN/EVNG.
HAVE INDICATED CHANCE TO LKLY POPS SAT FROM NORTH TO SOUTH ACRS FCST
AREA.  SCT LIGHT SHRA/SHSN WILL PERSIST SAT NIGHT AS UPR LO DIGS
SOUTH INTO REGION ON BACK SIDE OF UPR LO. HAVE AFTN HIGHS SAT
RANGING FROM THE M40S TO L50S.

CORE OF COLDEST AIR ASSOCD WITH UPR TROF WILL BE TO EAST OF OH VLY
THIS TIME AROUND...AS STRONG SFC LO CYCLOGENESIS DVLPS OFF THE MID
ATLC COAST SUNDAY.  WILL STILL SEE SCT -SHRA ON SUN WITH IMPROVING
CONDITIONS SUN EVNG AS UPR LO PULLS AWAY TO THE EAST.  REMAINDER OF
EXTENDED PERIOD WILL BE DOMINATED BY HI PRES AT THE SFC AND COOL NW
FLO AS UPR LO BECOMES NEARLY STATIONARY OFF THE NEW ENGLAND COAST.
TEMPS WILL RECOVER TO NEAR NORMAL LEVELS BY TUES AS WEAK MID LVL
RIDGING ATTEMPTS TO BUILD INTO THE REGION.  ANOTHER MID LVL S/WV AND
ASSOCD SFC LO WILL MOVE OUT OF THE SRN PLAINS ON WED.  HOWEVER WITH
THE UPR LO REMAINING IN PLACE OFF THE NEW ENGLAND COAST...APPEARS
THIS SYSTEM WILL BE PUSHED INTO THE LWR MISSISSIPPI VLY AND SE
STATES BY LATE WED.  EXPECT PLEASANT BUT COOL CONDITIONS FOR TUES
AND WED WITH AFTN HIGHS IN THE 50S TO LOWER 60S.

RYAN
&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 11, 4:52 PM EST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
552 PM EDT WED APR 11 2007

INZ050-058-059-066-073>075-080-KYZ089>091-094-095-122200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-OWEN-GRANT-
552 PM EDT WED APR 11 2007

...SEVERE THUNDERSTORM WATCH 126 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA AND NORTHERN KENTUCKY.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

THUNDERSTORMS WILL OCCUR THIS EVENING IN A MOIST UNSTABLE AIRMASS
ASSOCIATED WITH STRONG LOW PRESSURE. SOME OF THE THUNDERSTORMS MAY
REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS. ISOLATED TORNADOES ALSO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KYZ092-093-096>100-OHZ026-034-035-042>046-051>056-060>065-070>074-
077>082-088-122200-
KENTON-CAMPBELL-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
552 PM EDT WED APR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL OCCUR THIS EVENING IN A MOIST UNSTABLE AIRMASS
ASSOCIATED WITH STRONG LOW PRESSURE. SOME OF THE THUNDERSTORMS MAY
REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS. ISOLATED TORNADOES ALSO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

The radar

The Cincinnati radar (KILN), 51 km away, was scanning. The volume nearest the first event began at 23:43 UTC.

Open the radar archive at this moment

Event by event

20 thunderstorm wind, 17 hail. Local standard time, as filed.

Hail, Butler

When
April 11, 6:42 PM EST to 6:47 PM EST
Where
Butler County, Middletown
Measured
1 in hail
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
39.520, -84.400

Thunderstorm Wind, Hamilton

When
April 11, 6:47 PM EST to 6:49 PM EST
Where
Hamilton County, Silverton
Measured
52 kt (60 mph) measured gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
39.200, -84.380

Hail, Hamilton

When
April 11, 6:50 PM EST to 6:55 PM EST
Where
Hamilton County, Deer Park
Measured
0.88 in hail
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
39.220, -84.380

Several small trees were also knocked down.

Hail, Hamilton

When
April 11, 6:50 PM EST to 6:54 PM EST
Where
Hamilton County, 2 mi E of Mt Washington
Measured
0.75 in hail
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
39.080, -84.343

Hail, Montgomery

When
April 11, 6:52 PM EST to 6:56 PM EST
Where
Montgomery County, 2 mi S of Miamisburg
Measured
0.75 in hail
Property damage
$2,000
Reported by
NWS Employee
Coordinates
39.621, -84.280

Hail, Clermont

When
April 11, 7:05 PM EST to 7:08 PM EST
Where
Clermont County, Goshen
Measured
0.75 in hail
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
39.230, -84.170

Hail, Greene

When
April 11, 7:10 PM EST to 7:14 PM EST
Where
Greene County, Fairborn
Measured
0.88 in hail
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
39.820, -84.020

Thunderstorm Wind, Brown

When
April 11, 7:15 PM EST to 7:18 PM EST
Where
Brown County, Ripley
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Department of Highways
Coordinates
38.730, -83.830

A few trees were downed.

Thunderstorm Wind, Clinton

When
April 11, 7:15 PM EST to 7:19 PM EST
Where
Clinton County, 4 mi E of Clarksville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Park/Forest Service
Coordinates
39.400, -83.905

A few large tree limbs and branches were downed near Cowan Lake State Park.

Thunderstorm Wind, Preble

When
April 11, 7:25 PM EST to 7:28 PM EST
Where
Preble County, New Paris
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
39.850, -84.780

Two to four-inch diameter tree limbs were knocked down.

Thunderstorm Wind, Darke

When
April 11, 7:26 PM EST to 7:30 PM EST
Where
Darke County, Palestine to Greenville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Amateur Radio
Coordinates
40.050, -84.730

A mobile home was blown over near Palestine. Penny size hail occurred as well.

Hail, Brown

When
April 11, 7:30 PM EST to 7:34 PM EST
Where
Brown County, Sardinia
Measured
0.75 in hail
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
39.000, -83.800

Thunderstorm Wind, Darke

When
April 11, 7:35 PM EST to 7:39 PM EST
Where
Darke County, Versailles
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
40.220, -84.480

Trees and power lines were downed.

Thunderstorm Wind, Highland

When
April 11, 7:40 PM EST to 7:44 PM EST
Where
Highland County, Lynchburg
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
39.230, -83.800

Two trees were knocked down.

Hail, Clinton

When
April 11, 7:44 PM EST to 7:49 PM EST
Where
Clinton County, 5 mi S of Martinsville
Measured
1.5 in hail
Property damage
$10,000
Reported by
Post Office
Coordinates
39.248, -83.820

Thunderstorm Wind, Shelby

When
April 11, 7:45 PM EST to 7:49 PM EST
Where
Shelby County, Russia
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
40.230, -84.400

Power lines were downed from the thunderstorm winds.

Thunderstorm Wind, Shelby

When
April 11, 7:52 PM EST to 7:56 PM EST
Where
Shelby County, Sidney to Port Jefferson
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
40.280, -84.150

Power lines were blown down from the thunderstorm winds.

Thunderstorm Wind, Miami

When
April 11, 7:55 PM EST to 7:59 PM EST
Where
Miami County, Casstown
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
40.050, -84.130

Several power poles and small trees were knocked down.

Thunderstorm Wind, Greene

When
April 11, 8:00 PM EST to 8:02 PM EST
Where
Greene County, Fairborn
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
39.820, -84.020

Thunderstorm Wind, Clermont

When
April 11, 8:00 PM EST to 8:04 PM EST
Where
Clermont County, Felicity
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
38.830, -84.100

Large tree limbs were downed.

Thunderstorm Wind, Madison

When
April 11, 8:04 PM EST to 8:08 PM EST
Where
Madison County, 4 mi E of Midway
Measured
52 kt (60 mph) estimated gust
Property damage
$30,000
Reported by
Law Enforcement
Coordinates
39.730, -83.395

A barn was destroyed along Yankee-Chenoweth Road. A house on the property sustained minor siding damage as well.|

Thunderstorm Wind, Fayette

When
April 11, 8:10 PM EST to 8:15 PM EST
Where
Fayette County, Washington Court Hou
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
39.530, -83.430

Large tree limbs were downed in several locations across the county.

Hail, Brown

When
April 11, 8:15 PM EST to 8:19 PM EST
Where
Brown County, Sardinia
Measured
0.75 in hail
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
39.000, -83.800

Thunderstorm Wind, Franklin

When
April 11, 8:15 PM EST to 8:20 PM EST
Where
Franklin County, 1 mi NW of Grove City to 1 mi N of Grove City
Measured
55 kt (63 mph) estimated gust
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
39.890, -83.093

Several homes sustained roof and siding damage in the Robin Estates neighborhood off of Demorest Road. Numerous large trees were uprooted and debris was scattered throughout the neighborhood. Additional trees were down along Clime Road, causing minor damage to automobiles. The damage was caused by a possible microburst with winds in excess of 60 mph.

Thunderstorm Wind, Highland

When
April 11, 8:30 PM EST to 8:34 PM EST
Where
Highland County, Mowrystown to Belfast
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
39.030, -83.750

A roof was peeled off of a barn, and trees and large limbs were downed.

Hail, Franklin

When
April 11, 8:31 PM EST to 8:45 PM EST
Where
Franklin County, Columbus to Bexley
Measured
1.75 in hail
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
40.030, -83.000

Penny to golf ball size hail fell from downtown Columbus into the eastern suburbs.

Thunderstorm Wind, Franklin

When
April 11, 8:31 PM EST to 8:33 PM EST
Where
Franklin County, (Osu)oh St Univ Arpt
Measured
50 kt (58 mph) measured gust
Property damage
$1,000
Reported by
ASOS
Coordinates
40.080, -83.070

Hail, Delaware

When
April 11, 8:40 PM EST to 8:43 PM EST
Where
Delaware County, Powell
Measured
0.75 in hail
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
40.170, -83.080

Hail, Ross

When
April 11, 8:45 PM EST to 8:51 PM EST
Where
Ross County, Bainbridge
Measured
1.75 in hail
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
39.230, -83.270

A house also sustained minor roof damage.

Hail, Licking

When
April 11, 9:06 PM EST to 9:11 PM EST
Where
Licking County, Pataskala
Measured
1.75 in hail
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
40.000, -82.670

Hail, Pike

When
April 11, 9:07 PM EST to 9:11 PM EST
Where
Pike County, Waverly
Measured
0.75 in hail
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
39.130, -82.970

Thunderstorm Wind, Ross

When
April 11, 9:15 PM EST to 9:19 PM EST
Where
Ross County, Kingston
Measured
55 kt (63 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
39.470, -82.920

A silo at the Valley Grain Facility sustained significant damage as a result of a possible microburst. Part of the silo was blown down, causing additional structural damage to several other buildings in the complex.

Thunderstorm Wind, Fairfield

When
April 11, 9:30 PM EST to 9:34 PM EST
Where
Fairfield County, 5 mi SW of Amanda
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
39.599, -82.796

Several trees were knocked down.

Hail, Pickaway

When
April 11, 9:30 PM EST to 9:34 PM EST
Where
Pickaway County, Tarlton
Measured
0.75 in hail
Property damage
$2,000
Reported by
Post Office
Coordinates
39.550, -82.780

Hail, Fairfield

When
April 11, 9:37 PM EST to 9:41 PM EST
Where
Fairfield County, Lancaster
Measured
0.88 in hail
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
39.720, -82.600

Thunderstorm Wind, Fairfield

When
April 11, 9:52 PM EST to 9:56 PM EST
Where
Fairfield County, 3 mi SE of Bremen
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Post Office
Coordinates
39.669, -82.390

A barn had a portion of its roof removed. A couple of trees were knocked down as well.

Hail, Hocking

When
April 11, 9:53 PM EST to 9:57 PM EST
Where
Hocking County, Logan
Measured
0.75 in hail
Property damage
$2,000
Reported by
Public
Coordinates
39.530, -82.420

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2007Every state in 2007This day in weather historyWarnings in Ohio, April 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 25368, 25365, 25366, 25367, 25369, 25372, 25376, 25371, 25373, 25375, 25374, 25370, 25377, 25382, 25381, 25378, 25386, 25385, 25383, 25384, 25380, 25379, 25364, 25400, 25389, 25387, 25388, 25390, 25399, 25391, 25392, 25393, 25394, 25395, 25397, 25398, 25396.